Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jan24_92.JPG

Well.. I'm using Accutane, and my acné is finally disappearing. But now i'm left with scars. And a very red face. Is dit a side-effect of the Accutane? Or is my skin always going to look as red as in the picture? My neck shows my normal skin-color. What can I do about these scars? I have to use Accutane for 6 months. (now i'm in month 2)

(I don't speak English so good, so i hope you can understand what i wrote =] )

    From the album:

    My scars

    • 1 picture
    • 0 comments
    • 2 image comments

    Photo Information for Jan24_92.JPG


    Recommended Comments

    I've had outbreaks of cysts & nodules in the past myself before starting Dan's BP Regimen. I find chemical peels to be the easiest way to remove/lessen red marks and hyperpigmentation from acne (as well as from shaving, for men). You might be interested in this website: www.skinculture.com. The chemical peels they sell are "do-it-at-home" peels, so a physician is not required and the procedure is very private. I've done the 4000 peel 2x already, and they've also helped with my scars. Pretty amazing, actually. I would highly recommend trying one for yourself!

    Hope this helps. Good luck!

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×